|Switching from Zerit to Viread
Jun 23, 2003
Dr. Boyle, I was recently switched off Zerit to Viread 300mg qd. due noted complaint for Facial wasting. Was switching to Viread a good choice, by my doctor, and will be able to note any change in my Cholestrol Level by swithcing and be able to get off Lipator. Thanks, John R. Cook R.N.
| Response from Dr. Boyle
As I'm sure you're doctor told you, Zerit has been associated with fat loss (as have other nucleoside analogs) and increases in lipids, including cholesterol. Both may improve with the switch to Viread, but the former will only do so slowly, if at all, and the latter may not do so by enough to get you off the Lipitor (since a signficant portion of the lipid problem is most likely due to other factors).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Swollen Lymph Nodes After Touching Vaginal Sore Worried I Have HIV
- Tingling Lips After Licking Penis Worried I Have HIV
- White Tongue After Insertive Oral Sex Worried I Have HIV
- White Tongue After Oral Sex Worried I Have HIV
- Is Gardnerella A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.